Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Multi-Peg Tower of Hanoi

Paul Isihara and Doeke Buursma
The College Mathematics Journal
Vol. 44, No. 2 (March 2013), pp. 110-116
DOI: 10.4169/college.math.j.44.2.110
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.2.110
Page Count: 7
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
If you need an accessible version of this item please contact JSTOR User Support
Multi-Peg Tower of Hanoi
Preview not available

Abstract

Summary A simple algorithm for the multipeg Tower of Hanoi is proven to generate optimal Frame/Strewart partitions.

Page Thumbnails